Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Corrections to: ``On sequential convergence''


Author: R. M. Dudley
Journal: Trans. Amer. Math. Soc. 148 (1970), 623-624
MSC: Primary 54.22
DOI: https://doi.org/10.1090/S0002-9947-1970-0257959-0
Correction: Trans. Amer. Math. Soc. 148 (1970), 623-624.
Original Article: Trans. Amer. Math. Soc. 148 (1970), 623-624.
MathSciNet review: 0257959
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.22

Retrieve articles in all journals with MSC: 54.22


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0257959-0
Article copyright: © Copyright 1970 American Mathematical Society